| Model Number |
C4TR01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/09/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5076-58, implanted: (b)(6) 2014.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported an infection occurred.The cardiac resynchronization therapy pacemaker (crt-p) and lead were explanted and replaced with a leadless implantable pulse generator (ipg).No further patient complications have been reported as a result of this event.